# SDR DALA2016022802570

- Difficulty date: February 27, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 737, LBL 44 SEAT TRACK SUPPORT FITTING CRACKED. REPLACED MAIN CABIN CENTER WING TANK BS 737, LBL 44 SEAT TRACK SUPPORT FITTING IAW SRM 51-41-02 AND SRM 51-41-05.
